# SDR REXA2025031400319

- Difficulty date: February 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SEGMENT AT FS319.70 IS CORRODED BETWEEN STR 20L AND STR 21L. LOCATED AND DRILLED NEW SERVICEABLE FRAME SEGMENT PN: SH670-31891-3S IAW CRJ700 SRM 51-40-11-001-001-A01.INSTALLED NEW SERVICEABLE FRAME SEGMENT PN: SH670-31891-3S IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
